# SDR QXEA200701639

- Difficulty date: October 30, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 15,493 hours, 11,215 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 510007
- Part serial: MAL0137
- Condition: Malfunctioned
- Location: Elevator
- Part time: 14,813 hours, 11,215 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT CREW NOTICED A LAG IN THE PITCH CONTROL FROM NEUTRAL TO AFT 1-1.5".  WORSE AT LOW SPEEDS, WITH FLAPS AND GEAR DOWN ALMOST 3" OF PLAY, PULLS THROUGH NEUTRAL WITH BUMPS AND A LAG.  MAINTENANCE REPLACED ALL THREE LEFT ELEVATOR PCU'S AND ADJUSTED THE ELEVATOR POSITION INDICATOR.  COMPLIED WITH PCU RIGGING.  OPERATIONAL CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE, S/N'S OF PCU'S MAL0137, MAL0051, MAL0047.
